# SDR FDEA201307091510

- Difficulty date: July 9, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 92,253 hours, 27,290 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR SLIDE COVER IS LOOSE.   TIGHTENED LOWER STRAP.  OPS CHECKED NORMAL.
